Duromine and Other Side Effects

Dre

Dre

Well-Known Member
Staff member
Premium Member
The Slayers Team
May 10, 2015
139
141
63
45
melbourne
Hi, my eye sight has been in off for a few days since starting Duromine. I'm 20:20 but wear glasses for stigmatism.... I don't usually need them, but yesterday and today I haven't been able to see properly without them.
Is this normal?
Hello 4eyesinajar
when i started taking Duromine i was getting the occasional blurry vision, not often though and it went away quickly,
i don't have that happen any more but i recommend telling your doctor if it keeps up :)

Hugs
Dre
 
G

Gcgold

New Member
Premium Member
Feb 28, 2021
2
2
3
Hi, my eye sight has been in off for a few days since starting Duromine. I'm 20:20 but wear glasses for stigmatism.... I don't usually need them, but yesterday and today I haven't been able to see properly without them.
Is this normal?
I have to force myself to yawn every now and then because my eyes can get really dry therefore I can’t see clearly. I don’t have this problem off duromine
 
April

April

Staff member
Staff member
Jan 13, 2017
1,376
686
113
38
If your side effect doesn't relate to any other categories, you can share your story here.
 
K

Kizz

New Member
Standard Member
Aug 23, 2018
15
4
3
Hi, just wondering if anyone has had there Covid vaccine while taking Duromine and what side effects you had?
 
  • Like
Reactions: StacyB
StacyB

StacyB

Administrator
Staff member
Aug 5, 2020
73
64
18
Hi, just wondering if anyone has had there Covid vaccine while taking Duromine and what side effects you had?
Hello, dear @Kizz! I didn't have had a vaccine yet, but I think it's very individual. This Vaccine is new; that's why there are no too many researches on this issue.
 
  • Like
Reactions: Dre and Kizz
F

Fashionista101

New Member
Standard Member
Jun 16, 2021
4
4
3
Hi, just wondering if anyone has had there Covid vaccine while taking Duromine and what side effects you had?
Hi Kizz, I am booked for COVID vaccine next week but don’t know if I should start Duro as I’m scared it might interact with the vaccine?
 
  • Like
Reactions: Kizz
K

Kizz

New Member
Standard Member
Aug 23, 2018
15
4
3
Hi Kizz, I am booked for COVID vaccine next week but don’t know if I should start Duro as I’m scared it might interact with the vaccine?
That is a good idea not to start taking it until you get your COVID vaccine, I stopped taking my Duromine a week before my shot and I was fine, the only side affect I had was the night of having my shot it just totally zonked me out I had the best sleep ever, and the following morning i started back on the Duromine. Best of luck I hope it all goes well for you
 
  • Like
Reactions: Fashionista101
F

Fashionista101

New Member
Standard Member
Jun 16, 2021
4
4
3
That is a good idea not to start taking it until you get your COVID vaccine, I stopped taking my Duromine a week before my shot and I was fine, the only side affect I had was the night of having my shot it just totally zonked me out I had the best sleep ever, and the following morning i started back on the Duromine. Best of luck I hope it all goes well for you
Thank you
 
  • Like
Reactions: Lady and Kizz
A

Aus_lady

New Member
Standard Member
Jul 21, 2021
1
0
1
I have been on duromine 30mg for about a week and a half now. Everything was going well, until yesterday. I started getting a heavy feeling on my chest and if I take a deep breath a slight pain. This is on my right side. I stopped taking it for now, but feeling is still there. My question is, may I take aspirin after 36 hours of stopping duromine? or should I discontinue the pills and contact my doc?
 
StacyB

StacyB

Administrator
Staff member
Aug 5, 2020
73
64
18
I have been on duromine 30mg for about a week and a half now. Everything was going well, until yesterday. I started getting a heavy feeling on my chest and if I take a deep breath a slight pain. This is on my right side. I stopped taking it for now, but feeling is still there. My question is, may I take aspirin after 36 hours of stopping duromine? or should I discontinue the pills and contact my doc?
I don't advise mixing them together. Duromine is still in your body. I would recommend you ask your doctor for an alternative.
 

Similar threads

C
Replies
3
Views
197
C
N
Replies
1
Views
462
L
A
Replies
2
Views
282
Dre